# SDR 96ZZZX3721

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N183MA
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Water Leak
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAS HAD A HISTORY OF DIRECTIONAL GYRO FAILURE.  AT INSPECTION, WATER WAS RUN OVER THE AFT FUSELAGE AND IT WAS DISCOVERED THAT WATER WAS COMING IN AT THE AFT FUSELAGE ATTACH HARDWARE ACCESS PANELS RUNNING DOWN THE STRINGER JUST UNDER ATTACHING HARDWARE AND DRIPPING ON TOP OF GYRO.  THE PANEL WAS REMOVED, CLEANED, AND REINSTALLED WITH SEALANT.
